# SDR FDEA202403280399

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FOUND CORROSION ON SEAT TRACK STA 1180-1200 RBL45.50 REMOVED CORROSION AT SEAT TRACK FLANGE BETWEEN STA. 1180-1200 RBL 45.50, EVALUATED   AREA FOUND TO BE OUT OF LIMITS IAW B 757 SRM 53-00-52-1A FIG. 101 DETAIL VIII REMOVED AND   INSTALLED NEW SEAT TRACK SECTION TO STA. 1180-1280 RBL 45.50 IAW B DWN # 146N5120 REV. A,   B DWN # PL 146N5130 REV. C AND B757 SRM 51-40-02-0G        MAJOR REPAIR
